Alert archive / Pennsylvania / Flash Flood Warnings in 2003

Flash Flood Warning 302, NWS Pittsburgh, PA

November 19, 2003Mercer County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Nov 19, 2003, 11:44 AM EST for Mercer County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2003, 11:44 AM EST (16:44 UTC)
Expired
Nov 19, 2003, 2:45 PM EST
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Whole counties

County Mercer County, PA

The radar

The Pittsburgh radar (KPBZ), 86 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2003-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2003-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KPBZ 191646
FFWPBZ
PAC085-191945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1144 AM EST WED NOV 19 2003

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MERCER COUNTY IN PENNSYLVANIA

* UNTIL 245 PM EST

* AT 1144 AM EST...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY 
RAIN WILL BE MOVING THROUGH MERCER COUNTY UNTIL AROUND 1:30 
PM. RUNOFF FROM THIS RAINFALL CAN CAUSE FLOODING INTO MID AFTERNOON. 
LOCATIONS THAT GET MORE THAN 1.5 INCHES OF RAIN WILL DEVELOP 
FLOODING IN POOR DRAINAGE AREAS WITH PONDING OF WATER ON ROADS AND 
UNDERPASSES. IN AREAS GETTING MORE THAN 2 INCHES OF RAIN...MORE 
SERIOUS FLOODING CAN BEGIN WITH SMALL STREAMS GOING OUT OF THEIR 
BANKS. THE EASTERN PART OF THE COUNTY...LOCATIONS LIKE GROVE CITY 
AND SANDY LAKE WILL BE MORE PRONE TO GET THIS HEAVY RAIN AND 
FLOODING. 


* SOME LOCATIONS IN THE WARNING INCLUDE...GROVE CITY...
  SANDY LAKE...GREENVILLE...MERCER AND STONEBORO.

<<CALL TO ACTION>>DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Nov 19, 4:17 AM EST, 7 hours 27 minutes earlier.

Area forecast discussion, Nov 19, 4:17 AM EST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
417 AM EST WED NOV 19 2003

FRONTAL BNDRY FROM WRN LK ERIE SWD INTO WRN TN ATTM...WHILE SFC WAVE
FORMING TWD ERN TN. MAIN BULK OF HVIER RAIN MVING INTO SWRN SXNS OF
CWA ATTM....MORE BACK ALONG/BHND FRONT IN INDIANA. AS UPPER LOW
SWINGS SLOWLY EWD TDY...PRECIP WILL CONT/PWS THRU
ERLY AFTN 1.2-1.5 RANGE...CHC TSTMS AS WELL SPCLY SRN SXNS BFR UPPER
TROF SWINGS THRU ERN SXNS EARLY TNGT. FLOOD WATCH REMAINS POSTED
THRU EARLY TNGT DUE TO POTENTIAL OF HVY RAINS/R.O. THROUGHOUT
DAY/EVENING. WILL KEEP PRECIP FAR ERN SXNS TNGT UNTIL PRECIP WINDS
DOWN THERE. MDLS SHOWING LITTLE WRAP ARND WITH THIS SYSTEM...WHILE
BOARD SW FLOW ALOFT WILL SET UP DURING THRS BRING DRY WX AND AOA
NORMAL TEMPS INTO WKND...NEXT THREAT FOR PRECIP AGAIN MON.
WINDY CONDS ERN SXNS TDY.

PIT   61  38  50  38 /  90  30  10  10
HLG   62  38  50  38 /  90  30  10  10
MGW   63  40  52  40 / 100  40  10  10
ZZV   62  38  52  40 /  80  20  10   0
PHD   61  37  51  39 /  80  20  10   0
FKL   58  37  48  36 / 100  40  10  10
DUJ   57  37  47  36 / 100  40  10  10
LBE   60  38  49  38 / 100  50  10  10
BTP   60  37  49  37 /  90  30  10  10
IDI   59  38  48  37 / 100  40  10  10
ODM   62  40  48  37 / 100  60  20  10

.PBZ...
MD...FLOOD WATCH UNTIL 1000 PM TONIGHT FOR ZONE MDZ001.

OH...FLOOD WATCH UNTIL 1000 PM EST TONIGHT FOR ZONES
OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069.

PA...FLOOD WATCH UNTIL 1000 PM EST TONIGHT FOR ZONES PAZ007>009...
PAZ013>016...PAZ020>023...PAZ029>032.

WV...FLOOD WATCH UNTIL 1000 PM EST TONIGHT FOR ZONES WVZ001>004...
WVZ012...WVZ021>023...WVZ041.
Hazardous weather outlook, Nov 19, 5:00 AM EST, 6 hours 44 minutes before
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-19120-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 AM EST WED NOV 19 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA
EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND
GARRETT COUNTY MARYLAND.

.DAY ONE...TODAY

A FLOOD WATCH REMAINS IN EFFECT TIL 10 PM TONIGHT.
RAIN...POSSIBLY HEAVY AT TIMES TODAY...BRINGS THE POTENTIAL FOR
FLOODING THROUGH THIS EVENING BEFORE...A COLD FRONT PUSHES THROUGH
THE AREA.

A RIVER FLOOD WATCH REMAINS IN EFFECT FOR TONIGHT FOR THE
CHEAT...MONONGAHELA AND YOUGHIOGHENY RIVERS...AS A RESULT OF
EXPECTED HEAVY RAINS AND RESULTANT RUNOFF FROM TODAY.

.DAYS TWO THROUGH SEVEN...

A RIVER FLOOD WATCH REMAINS IN EFFECT FOR THURSDAY FOR THE
CHEAT...MONONGAHELA AND YOUGHIOGHENY RIVERS FROM CONTINUED
EXPECTED RUNOFF FROM WEDNESDAYS HEAVY RAIN.

NO HAZARDOUS WEATHER IS EXPECTED FROM DAY 3 THROUGH DAY 7 AT THIS
TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY.

In the hours before

Local storm report, Nov 19, 10:26 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1026 AM EST WED NOV 19 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1005 AM    CHAMPION                  PA   FLASH FLOOD
11/19/03   WESTMORELAND                   ROUTE 711 FLOODED. INDIAN
                                          HEAD CREEK OUT OF ITS
                                          BANKS.

0950 AM    TURTLE CREEK              PA   FLASH FLOOD
11/19/03   ALLEGHENY                      SKYWARN OBSERVER REPORTS
                                          FLOODING ON TURTLE CREEK IN
                                          THE TOWN OF TURTLE CREEK

0949 AM    MORGANTOWN                WV   FLASH FLOOD
11/19/03   MONONGALIA                     PUBLIC REPORTS FLOODING OF
                                          STREAMS AND BUILDING IN
                                          MORGANTOWN

0945 AM    MOUNDSVILLE               WV   FLASH FLOOD
11/19/03   MARSHALL                       SKYWARN OBSERVER REPORTED
                                          LITTLE GRAVE CREEK OUT OF
                                          ITS BANKS IN MOUNDSVILLE

0945 AM    HOPWOOD                   PA   FLASH FLOOD
11/19/03   FAYETTE                        3 ROADS FLOODED. VIRGINIA
                                          LANE...VICTORIA LANE AND
                                          LEE STREET.

0936 AM    GREENSBURG                PA   FLASH FLOOD
11/19/03   WESTMORELAND                   SLATE RUN OUT OF BANKS AND
                                          FLOODING NEAR GREENSBURG

0935 AM    GREENSBURG                PA   FLASH FLOOD
11/19/03   WESTMORELAND                   PUBLIC REPORTED STANDING
                                          WATER ON ROADWAYS IN
                                          GREENSBURG

0930 AM    BLACKSVILLE               WV   FLASH FLOOD
11/19/03   MONONGALIA                     SCHOOL BUILDINGS EVACUATED
                                          DUE TO FLOODING

0927 AM    OSAGE                     WV   FLASH FLOOD
11/19/03   MONONGALIA                     ROUTE 7 WEST FLOODED. ROUTE
                                          19 AT ROUTE 100 FLOODED.
                                          SCHOOLS BUILDINGS
                                          EVACUATED.

0925 AM    4 W PINE GROVE            WV   FLASH FLOOD
11/19/03   WETZEL                         ROUTE 20 FLOODED IN READER

0925 AM    8 N PINE GROVE            WV   FLASH FLOOD
11/19/03   WETZEL                         FLOODING OF ROUTE 7 IN
                                          WILEYVILLE

0925 AM    HUNDRED                   WV   FLASH FLOOD
11/19/03   WETZEL                         ROUTE 250 FLOODED NEAR
                                          HUNDRED

0915 AM    8 ESE GRINDSTONE-ROWES RU PA   FLASH FLOOD
11/19/03   FAYETTE                        ROWES RUN ROAD FLOODED NEAR
                                          SMOCK

0915 AM    GRINDSTONE-ROWES RUN      PA   FLASH FLOOD
11/19/03   FAYETTE                        FLOODING ON SECOND STREET
                                          IN GRINDSTONE

0900 AM    1 W MOUNT PLEASANT        PA   FLASH FLOOD
11/19/03   WESTMORELAND                   ROUTE 981 FLOODED IN EAST
                                          HUNTINGDON TOWHSHIP

0900 AM    WASHINGTON                PA   FLASH FLOOD
11/19/03   WASHINGTON                     TOTAL OF 13 ROADS CLOSED.
                                          INCLUDING SOUTH MAIN STREET
                                          AT PARK AVE. BEAU STREET.
                                          LAKEVIEW DRIVE AT QUARRY
                                          ROAD.

0852 AM    PINE GROVE                WV   FLASH FLOOD
11/19/03   WETZEL                         FLOODING ON ROUTE 7 AND
                                          ROUTE 20 NEAR PINE GROVE

0845 AM    DRAVOSBURG                PA   FLASH FLOOD
11/19/03   ALLEGHENY                      ROUTE 837/ELIZABETH ROAD
                                          CLOSED

0836 AM    DRAVOSBURG                PA   FLASH FLOOD
11/19/03   ALLEGHENY                      PUBLIC REPORTS FLOODING OF
                                          STREAMS AND BUILDINGS IN
                                          DROVOSBURG

0823 AM    5 SSW WAYNESBURG          PA   FLASH FLOOD
11/19/03   GREENE                         STEWART RUN OUT OF BANKS
                                          AND FLOODING ROADS NEAR OAK
                                          FOREST

0823 AM    MANNINGTON                WV   FLASH FLOOD
11/19/03   MARION                         STREAMS FLOODING ROADS

0815 AM    CAMERON                   WV   FLASH FLOOD
11/19/03   MARSHALL                       FLOODING ON UPPER GRAVE
                                          CREEK... WOLFS RUN AND
                                          HAITS RUN NEAR CAMEROM

0815 AM    MOUNDSVILLE               WV   FLASH FLOOD
11/19/03   MARSHALL                       FLOODING ON MIDDLE GRAVE
                                          CREEK NEAR MOUNDSVILLE

0755 AM    WASHINGTON                PA   FLASH FLOOD
11/19/03   WASHINGTON                     COUNTY OFFICIALS REPORTED
                                          FLOODING ALONG CATFISH
                                          CREEK AND CHARTIERS CREEK.
Local storm report, Nov 19, 10:46 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 AM EST WED NOV 19 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1040 AM    4 N CLYMER                PA   FLASH FLOOD
11/19/03   INDIANA                        FLOODING ON STREETS IN
                                          DIXONVILLE

1039 AM    5 NE ANTIOCH              OH   FLASH FLOOD
11/19/03   MONROE                         FLOODING ON GREENE TOWNSHIP
                                          ROAD 8 AND STATE ROUTE 255

1030 AM    FAIRMONT                  WV   FLASH FLOOD
11/19/03   MARION                         STREAMS OUT OF BANKS
                                          CAUSING ROAD FLOODING.

1014 AM    1 S LATROBE               PA   FLASH FLOOD
11/19/03   WESTMORELAND                   STREAM FLOODING NEAR
                                          LATROBE
Local storm report, Nov 19, 10:50 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 AM EST WED NOV 19 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1040 AM    4 N CLYMER                PA   FLASH FLOOD
11/19/03   INDIANA                        FLOODING ON STREETS IN
                                          DIXONVILLE

1039 AM    5 NE ANTIOCH              OH   FLASH FLOOD
11/19/03   MONROE                         FLOODING ON GREENE TOWNSHIP
                                          ROAD 8 AND STATE ROUTE 255

1030 AM    FAIRMONT                  WV   FLASH FLOOD
11/19/03   MARION                         STREAMS OUT OF BANKS
                                          CAUSING ROAD FLOODING.

1014 AM    1 S LATROBE               PA   FLASH FLOOD
11/19/03   WESTMORELAND                   STREAM FLOODING NEAR
                                          LATROBE

1005 AM    CHAMPION                  PA   FLASH FLOOD
11/19/03   WESTMORELAND                   ROUTE 711 FLOODED. INDIAN
                                          HEAD CREEK OUT OF ITS
                                          BANKS.

0950 AM    TURTLE CREEK              PA   FLASH FLOOD
11/19/03   ALLEGHENY                      SKYWARN OBSERVER REPORTS
                                          FLOODING ON TURTLE CREEK IN
                                          THE TOWN OF TURTLE CREEK

0949 AM    MORGANTOWN                WV   FLASH FLOOD
11/19/03   MONONGALIA                     PUBLIC REPORTS FLOODING OF
                                          STREAMS AND BUILDING IN
                                          MORGANTOWN

0945 AM    HOPWOOD                   PA   FLASH FLOOD
11/19/03   FAYETTE                        3 ROADS FLOODED. VIRGINIA
                                          LANE...VICTORIA LANE AND
                                          LEE STREET.

0945 AM    MOUNDSVILLE               WV   FLASH FLOOD
11/19/03   MARSHALL                       SKYWARN OBSERVER REPORTED
                                          LITTLE GRAVE CREEK OUT OF
                                          ITS BANKS IN MOUNDSVILLE

0936 AM    GREENSBURG                PA   FLASH FLOOD
11/19/03   WESTMORELAND                   SLATE RUN OUT OF BANKS AND
                                          FLOODING NEAR GREENSBURG

0935 AM    GREENSBURG                PA   FLASH FLOOD
11/19/03   WESTMORELAND                   PUBLIC REPORTED STANDING
                                          WATER ON ROADWAYS IN
                                          GREENSBURG

0930 AM    BLACKSVILLE               WV   FLASH FLOOD
11/19/03   MONONGALIA                     SCHOOL BUILDINGS EVACUATED
                                          DUE TO FLOODING

0927 AM    OSAGE                     WV   FLASH FLOOD
11/19/03   MONONGALIA                     ROUTE 7 WEST FLOODED. ROUTE
                                          19 AT ROUTE 100 FLOODED.
                                          SCHOOLS BUILDINGS
                                          EVACUATED.

0925 AM    HUNDRED                   WV   FLASH FLOOD
11/19/03   WETZEL                         ROUTE 250 FLOODED NEAR
                                          HUNDRED

0925 AM    8 N PINE GROVE            WV   FLASH FLOOD
11/19/03   WETZEL                         FLOODING OF ROUTE 7 IN
                                          WILEYVILLE

0925 AM    4 W PINE GROVE            WV   FLASH FLOOD
11/19/03   WETZEL                         ROUTE 20 FLOODED IN READER

0915 AM    GRINDSTONE-ROWES RUN      PA   FLASH FLOOD
11/19/03   FAYETTE                        FLOODING ON SECOND STREET
                                          IN GRINDSTONE

0915 AM    8 ESE GRINDSTONE-ROWES RU PA   FLASH FLOOD
11/19/03   FAYETTE                        ROWES RUN ROAD FLOODED NEAR
                                          SMOCK

0900 AM    WASHINGTON                PA   FLASH FLOOD
11/19/03   WASHINGTON                     TOTAL OF 13 ROADS CLOSED.
                                          INCLUDING SOUTH MAIN STREET
                                          AT PARK AVE. BEAU STREET.
                                          LAKEVIEW DRIVE AT QUARRY
                                          ROAD.

0900 AM    1 W MOUNT PLEASANT        PA   FLASH FLOOD
11/19/03   WESTMORELAND                   ROUTE 981 FLOODED IN EAST
                                          HUNTINGDON TOWHSHIP

0852 AM    PINE GROVE                WV   FLASH FLOOD
11/19/03   WETZEL                         FLOODING ON ROUTE 7 AND
                                          ROUTE 20 NEAR PINE GROVE

0845 AM    DRAVOSBURG                PA   FLASH FLOOD
11/19/03   ALLEGHENY                      ROUTE 837/ELIZABETH ROAD
                                          CLOSED

0836 AM    DRAVOSBURG                PA   FLASH FLOOD
11/19/03   ALLEGHENY                      PUBLIC REPORTS FLOODING OF
                                          STREAMS AND BUILDINGS IN
                                          DROVOSBURG

0823 AM    MANNINGTON                WV   FLASH FLOOD
11/19/03   MARION                         STREAMS FLOODING ROADS

0823 AM    5 SSW WAYNESBURG          PA   FLASH FLOOD
11/19/03   GREENE                         STEWART RUN OUT OF BANKS
                                          AND FLOODING ROADS NEAR OAK
                                          FOREST

0815 AM    CAMERON                   WV   FLASH FLOOD
11/19/03   MARSHALL                       FLOODING ON UPPER GRAVE
                                          CREEK... WOLFS RUN AND
                                          HAITS RUN NEAR CAMEROM

0815 AM    MOUNDSVILLE               WV   FLASH FLOOD
11/19/03   MARSHALL                       FLOODING ON MIDDLE GRAVE
                                          CREEK NEAR MOUNDSVILLE

0755 AM    WASHINGTON                PA   FLASH FLOOD
11/19/03   WASHINGTON                     COUNTY OFFICIALS REPORTED
                                          FLOODING ALONG CATFISH
                                          CREEK AND CHARTIERS CREEK.
Local storm report, Nov 19, 11:07 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1107 AM EST WED NOV 19 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1105 AM    MCMURRAY                  PA   FLASH FLOOD
11/19/03   WASHINGTON                     FLOODING ON SUGAR CAMP ROAD
                                          NEAR MCMURRAY

1105 AM    NEW KENSINGTON            PA   FLASH FLOOD
11/19/03   WESTMORELAND                   STREAMS OUT OF THEIR BANKS
                                          AND FLOODING NEAR NEW
                                          KENSINGTON
Local storm report, Nov 19, 11:21 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1121 AM EST WED NOV 19 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1103 AM    LIGONIER                  PA   FLASH FLOOD
11/19/03   WESTMORELAND                   STREAMS OUT OF THEIR BANKS
                                          AND CAUSING FLOODING
Local storm report, Nov 19, 11:25 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1125 AM EST WED NOV 19 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1105 AM    NEW KENSINGTON            PA   FLASH FLOOD
11/19/03   WESTMORELAND                   STREAMS OUT OF THEIR BANKS
                                          AND FLOODING NEAR NEW
                                          KENSINGTON

1105 AM    MCMURRAY                  PA   FLASH FLOOD
11/19/03   WASHINGTON                     FLOODING ON SUGAR CAMP ROAD
                                          NEAR MCMURRAY

1103 AM    LIGONIER                  PA   FLASH FLOOD
11/19/03   WESTMORELAND                   STREAMS OUT OF THEIR BANKS
                                          AND CAUSING FLOODING

1040 AM    4 N CLYMER                PA   FLASH FLOOD
11/19/03   INDIANA                        FLOODING ON STREETS IN
                                          DIXONVILLE

1039 AM    5 NE ANTIOCH              OH   FLASH FLOOD
11/19/03   MONROE                         FLOODING ON GREENE TOWNSHIP
                                          ROAD 8 AND STATE ROUTE 255

1030 AM    FAIRMONT                  WV   FLASH FLOOD
11/19/03   MARION                         STREAMS OUT OF BANKS
                                          CAUSING ROAD FLOODING.

1014 AM    1 S LATROBE               PA   FLASH FLOOD
11/19/03   WESTMORELAND                   STREAM FLOODING NEAR
                                          LATROBE

1005 AM    CHAMPION                  PA   FLASH FLOOD
11/19/03   WESTMORELAND                   ROUTE 711 FLOODED. INDIAN
                                          HEAD CREEK OUT OF ITS
                                          BANKS.

0950 AM    TURTLE CREEK              PA   FLASH FLOOD
11/19/03   ALLEGHENY                      SKYWARN OBSERVER REPORTS
                                          FLOODING ON TURTLE CREEK IN
                                          THE TOWN OF TURTLE CREEK

0949 AM    MORGANTOWN                WV   FLASH FLOOD
11/19/03   MONONGALIA                     PUBLIC REPORTS FLOODING OF
                                          STREAMS AND BUILDING IN
                                          MORGANTOWN

0945 AM    MOUNDSVILLE               WV   FLASH FLOOD
11/19/03   MARSHALL                       SKYWARN OBSERVER REPORTED
                                          LITTLE GRAVE CREEK OUT OF
                                          ITS BANKS IN MOUNDSVILLE

0945 AM    HOPWOOD                   PA   FLASH FLOOD
11/19/03   FAYETTE                        3 ROADS FLOODED. VIRGINIA
                                          LANE...VICTORIA LANE AND
                                          LEE STREET.

0936 AM    GREENSBURG                PA   FLASH FLOOD
11/19/03   WESTMORELAND                   SLATE RUN OUT OF BANKS AND
                                          FLOODING NEAR GREENSBURG

0935 AM    GREENSBURG                PA   FLASH FLOOD
11/19/03   WESTMORELAND                   PUBLIC REPORTED STANDING
                                          WATER ON ROADWAYS IN
                                          GREENSBURG

0930 AM    BLACKSVILLE               WV   FLASH FLOOD
11/19/03   MONONGALIA                     SCHOOL BUILDINGS EVACUATED
                                          DUE TO FLOODING

0927 AM    OSAGE                     WV   FLASH FLOOD
11/19/03   MONONGALIA                     ROUTE 7 WEST FLOODED. ROUTE
                                          19 AT ROUTE 100 FLOODED.
                                          SCHOOLS BUILDINGS
                                          EVACUATED.

0925 AM    4 W PINE GROVE            WV   FLASH FLOOD
11/19/03   WETZEL                         ROUTE 20 FLOODED IN READER

0925 AM    8 N PINE GROVE            WV   FLASH FLOOD
11/19/03   WETZEL                         FLOODING OF ROUTE 7 IN
                                          WILEYVILLE

0925 AM    HUNDRED                   WV   FLASH FLOOD
11/19/03   WETZEL                         ROUTE 250 FLOODED NEAR
                                          HUNDRED

0915 AM    GRINDSTONE-ROWES RUN      PA   FLASH FLOOD
11/19/03   FAYETTE                        FLOODING ON SECOND STREET
                                          IN GRINDSTONE

0915 AM    8 ESE GRINDSTONE-ROWES RU PA   FLASH FLOOD
11/19/03   FAYETTE                        ROWES RUN ROAD FLOODED NEAR
                                          SMOCK

0900 AM    WASHINGTON                PA   FLASH FLOOD
11/19/03   WASHINGTON                     TOTAL OF 13 ROADS CLOSED.
                                          INCLUDING SOUTH MAIN STREET
                                          AT PARK AVE. BEAU STREET.
                                          LAKEVIEW DRIVE AT QUARRY
                                          ROAD.

0900 AM    1 W MOUNT PLEASANT        PA   FLASH FLOOD
11/19/03   WESTMORELAND                   ROUTE 981 FLOODED IN EAST
                                          HUNTINGDON TOWHSHIP

0852 AM    PINE GROVE                WV   FLASH FLOOD
11/19/03   WETZEL                         FLOODING ON ROUTE 7 AND
                                          ROUTE 20 NEAR PINE GROVE

0845 AM    DRAVOSBURG                PA   FLASH FLOOD
11/19/03   ALLEGHENY                      ROUTE 837/ELIZABETH ROAD
                                          CLOSED

0836 AM    DRAVOSBURG                PA   FLASH FLOOD
11/19/03   ALLEGHENY                      PUBLIC REPORTS FLOODING OF
                                          STREAMS AND BUILDINGS IN
                                          DROVOSBURG

0823 AM    5 SSW WAYNESBURG          PA   FLASH FLOOD
11/19/03   GREENE                         STEWART RUN OUT OF BANKS
                                          AND FLOODING ROADS NEAR OAK
                                          FOREST

0823 AM    MANNINGTON                WV   FLASH FLOOD
11/19/03   MARION                         STREAMS FLOODING ROADS

0815 AM    CAMERON                   WV   FLASH FLOOD
11/19/03   MARSHALL                       FLOODING ON UPPER GRAVE
                                          CREEK... WOLFS RUN AND
                                          HAITS RUN NEAR CAMEROM

0815 AM    MOUNDSVILLE               WV   FLASH FLOOD
11/19/03   MARSHALL                       FLOODING ON MIDDLE GRAVE
                                          CREEK NEAR MOUNDSVILLE

0755 AM    WASHINGTON                PA   FLASH FLOOD
11/19/03   WASHINGTON                     COUNTY OFFICIALS REPORTED
                                          FLOODING ALONG CATFISH
                                          CREEK AND CHARTIERS CREEK.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 7:25 AM ESTFlash Flood WarningPBZGreene6 hr
Nov 19, 7:50 AM ESTFlash Flood WarningPBZAllegheny, Beaver, Washington6 hr
Nov 19, 8:38 AM ESTFlash Flood WarningPBZFayette, Westmoreland6 hr
Nov 19, 8:55 AM ESTFlash Flood WarningPBZArmstrong, Butler, Lawrence5 hr
Nov 19, 9:33 AM ESTFlash Flood WarningPBZIndiana5 hr
Nov 19, 9:48 AM ESTFlash Flood WarningPBZClarion, Forest, Jefferson, Venango5 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.